# SDR DHL200080367C

- Difficulty date: January 18, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FUSELAGE MAIN CARGO FLOOR SUPPORT ANGLE DETERIORATED BETWEEN STA 1702 AND STA 1710 LBL 12.  REMOVED FLOOR SUPPORT ANGLE, FABRICATED AND INSTALLED NEW ANGLE IAW SRM 51-1-8 PG 11-12 AND SRM 53-2-0 PG 2E & 2F.  N/R 5489
